A Better Error Estimation on Generalized Positive Linear Operators Based on PED and IPED

  • Neha BhardwajEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 306)


In this paper, we consider King type modification of generalized positive linear operators based on Pólya-Eggenberger Distribution (PED) as well as inverse Pólya-Eggenberger Distribution (IPED). We investigate the rate of convergence of these operators with the aid of the Peetre’s \(K_2\) functional and study the order of approximation for functions in Lipschitz type space.


Pólya-Eggenberger distribution Lipschitz-type space Modulus of continuity Peetre’s \(K_2\)-functional Voronovskaya result 

2010 AMS Subject Classification

41A10 41A25 41A30 41A63 26A15 


  1. 1.
    F. Altomare, M. Campiti, Korovkin-Type Approximation Theory and its Applications (Walter de Gruyter, Berlin, 1994)CrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, S.G. Gal, Approximation Theory (Birkhäuser, Boston, 2000)CrossRefGoogle Scholar
  3. 3.
    M.M. Birou, Bernstein type operators with a better approximation for some functions. Appl. Math. Comput. 219(17), 9493–9499 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Q.B. Cai, B.Y. Lian, G. Zhou, Approximation properties of \(\lambda \)-Bernstein operators. J. Inequal. Appl. 12, 1–11 (2018)MathSciNetGoogle Scholar
  5. 5.
    D. Cárdenas-Morales, P. Garrancho, I. Ras̀a, Bernstein-type operators which preserve polynomials. Comput. Math. Appl. 62(1), 158–163 (2011)MathSciNetCrossRefGoogle Scholar
  6. 6.
    N. Deo, N. Bhardwaj, Some approximation results for Durrmeyer operators. Appl. Math. Comput. 217, 5531–5536 (2011)MathSciNetzbMATHGoogle Scholar
  7. 7.
    N. Deo, M. Dhamija, Generalized positive linear operators. Iran. J. Sci. Technol. Trans. Sci. 26(175–179), 123–134 (2017)zbMATHGoogle Scholar
  8. 8.
    N. Deo, M.A. Noor, M.A. Siddiqui, On approximation by a class of new Bernstein type operators. Appl. Math. Comput. 201, 604–612 (2008)MathSciNetzbMATHGoogle Scholar
  9. 9.
    N. Deo, M. Dhamija, D. Miclaus, Stancu–Kantorovich operators based on inverse Pólya-Eggenberger distribution. Appl. Math. Comput. 273, 281–289 (2016)MathSciNetzbMATHGoogle Scholar
  10. 10.
    R.A. DeVore, G.G. Lorentz, Constructive Approximation (Springer, Berlin, 1993)CrossRefGoogle Scholar
  11. 11.
    O. Doğru, M. Örkcü, King type modification of Meyer-König and Zeller operators based on the q-integers. Math. Comput. Model. 50, 1245–1251 (2009)CrossRefGoogle Scholar
  12. 12.
    J.L. Durrmeyer, Une formule d’inversion de la transformée de Laplace-applications à la théorie des moments, Thése de 3e cycle, Faculté des Sciences de l’ Université de Paris, (1967)Google Scholar
  13. 13.
    V. Gupta, T.M. Rassias, P.N. Agrawal, A.M. Acu, Recent Advances in Constructive Approximation Theory (Springer, Cham, 2018)Google Scholar
  14. 14.
    J.P. King, Positive linear operators which preserve \(x^2\). Acta Math. Hung. 99, 203–208 (2003)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Y.C. Kwun, A.M. Acu, A. Rafiq, V.A. Radu, F. Ali, S.M. Kang, Bernstein–Stancu type operators which preserve polynomials. J. Comput. Anal. Appl. 23(1), 758–770 (2017)MathSciNetGoogle Scholar
  16. 16.
    M.A. Özarslan, O. Duman, C. Kaanoğlu, Rate of convergence of certain King-type operators for functions with derivative of bounded variation. Math. Comput. Model. 52, 334–345 (2010)MathSciNetCrossRefGoogle Scholar
  17. 17.
    V.A. Radu, Quantitative estimates for some modified Bernstein–Stancu operators. Miskolc Math. Notes 19(1), 517–525 (2018)MathSciNetCrossRefGoogle Scholar
  18. 18.
    L. Rempulska, K. Tomczak, Approximation by certain linear operators preserving \(x^2\). Turkish J. Math. 33, 273–281 (2009)MathSciNetzbMATHGoogle Scholar
  19. 19.
    D.D. Stancu, Approximation of functions by a new class of linear polynomial operators. Rev. Roum. Math. Pure. Appl. 13, 1173–1194 (1968)MathSciNetzbMATHGoogle Scholar
  20. 20.
    D.D. Stancu, Two classes of positive linear operators. Anal. Univ. Timisoara ser stin Matem. 8, 213–220 (1970)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Department of Applied Mathematics, Amity Institute of Applied SciencesAmity UniversityNoidaIndia

Personalised recommendations